# SDR DXTA2015031805998

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY OILY ODOR FROM CABIN & COCKPIT PACKS.  R & R APU POWER PLANT IAW MM 49-10-00.  R & R COALESCER SOCKS.  OPS & LEAK CHECKED GOOD.  WORK DONE IAW MM 49-10-00.
